The choice property in tame expansions of o‐minimal structures

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

ELEFTHERIOU, Pantelis E., Ayhan GÜNAYDIN, Philipp HIERONYMI, 2020. The choice property in tame expansions of o‐minimal structures. In: Mathematical Logic Quarterly. Wiley. 66(2), pp. 239-246. ISSN 0942-5616. eISSN 1521-3870. Available under: doi: 10.1002/malq.201900055

@article{Eleftheriou2020-07choic-50233, title={The choice property in tame expansions of o‐minimal structures}, year={2020}, doi={10.1002/malq.201900055}, number={2}, volume={66}, issn={0942-5616}, journal={Mathematical Logic Quarterly}, pages={239--246}, author={Eleftheriou, Pantelis E. and Günaydın, Ayhan and Hieronymi, Philipp} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/50233"> <dc:contributor>Hieronymi, Philipp</dc:contributor> <dcterms:abstract xml:lang="eng">We establish the choice property, a weak analogue of definable choice, for certain tame expansions of o‐minimal structures. Most noteworthily, this property holds for dense pairs of real closed fields, as well as for expansions of o‐minimal structures by a dense independent set.</dcterms:abstract> <dc:creator>Eleftheriou, Pantelis E.</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/50233"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Eleftheriou, Pantelis E.</dc:contributor> <dc:contributor>Günaydın, Ayhan</dc:contributor> <dc:creator>Hieronymi, Philipp</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-07-14T12:10:07Z</dc:date> <dcterms:title>The choice property in tame expansions of o‐minimal structures</dcterms:title> <dc:language>eng</dc:language> <dcterms:issued>2020-07</dcterms:issued> <dc:creator>Günaydın, Ayhan</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-07-14T12:10:07Z</dcterms:available> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account